# SDR SWAA2015091443765

- Difficulty date: September 8, 2015
- Submitted: September 14, 2015
- Operation: Air carrier
- Aircraft: N658SW
- Make and model: Boeing 737-3L9
- Aircraft serial: 23332
- Aircraft time: 95,651 hours, 59,325 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 61620468
- Part serial: 1895A
- Condition: Unsecure
- Location: L1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMER EVAC SLIDE FELL OUT, DID NOT DEPLOY, STILL OPERATIONAL.  R & R SLIDE IAW MM & MT.
